Ask a doctor

Large Dent Under Right Eye Following Hyaluronidase Injection, How To Resolve?

please help, i had very puffy eyes following filler so had hyaluronidase injected to remove it. this caused dents, so had more filler, this again caused the eye to swell and become puffy again, so again more hyaluronidase injected, and you got it .... more large dents. please advise me on how to resolve this merry go round.

Doctor Answers (2)

Puffy Eyes

+1

Hyaluronidase is non- selective, it will dissolve not only the hyaluronic acid that has been injected, but your own hyaluronic acid as well. Hyaluronidase seems to work very quickly, with results being seen within 24 to 48 hours. I see a number of patients who have been injected by other clinics and come in with similar concerns.The tear troughs are very difficult areas to treat and should only be done by expert injectors. Consider getting a second opinion by a another dermatologist, who has experience in this field.


Toronto Dermatologist
5.0 out of 5 stars 1 review

Dent after hyaluronidase

+1

Your body is able to produce its own hyaluronic acid, so there is no reason that you shouldnt go back to normal after dissolving the filler. I would give everything 3-6 months to heal before you seek additional treatment.

Mitesh Kapadia, MD, PhD
Boston Oculoplastic Surgeon
5.0 out of 5 stars 77 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.